# SDR 04FDEA02345

- Difficulty date: August 2, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC10*
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- Engine: Ge CF6*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE UNDER WING BARREL SKIN IS CORRODED FROM STATION 1368 TO 1288 FROM LONGERON 47R TO 52R.  REMOVED CORROSION IAW DC10 SRM 51-21-01 VOL II. ORIGINAL THICKNESS IS .090 IAW DWG   AYB7030. AFTER BLENDOUT MATERIAL IS AT .080, WITHIN LIMITS IAW DC10 SRM 51-21-01 VOL II. (OPEN)
